# SDR N6WA2025011902

- Difficulty date: January 17, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N575GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10260
- Aircraft time: 34,985 hours, 27,627 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STINGTER 26R CORRODED AT FS295-FS319.70.  REPLACED STINGER 26R BETWEEN FS280-FS333 IAW CRJ SRM 51-42-06.
